# SDR SIMA20210920003

- Difficulty date: September 20, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 39,791 hours, 35,075 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA DECLARED EMERGENCY DUE TO UNRELIABLE AIRSPEED.  AMBER IAS ON AIRSPEED INDICATOR FOLLOWED BY SPS ADVANCED EICAS MSG. QRH PROCEDURE C/W. AIRSPEED RETURNED TO NORMAL AND MSG CLEARED IN DESCENT.CAPT DECLARED EMERGENCY DUE TO UNRELIABLE AIRSPEED. -C/A-INTERROGATED CMC AND FOUND NO PERTINENT MESSAGES, FOUND NO WATER IN PITOT DRAINS, PITOT HEAT FUNCTIONS NORMALLY IAW AMM 30-31-00-700-801-A PERFORMED PITOT-STATIC LEAK TEST IAW AMM 34-13-00 OPS CHECK GOOD AIRCRAFT OK FOR SERVICE
